# SDR AALA202512234120

- Difficulty date: December 21, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 32,855 hours, 16,213 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: False Indication
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON GEAR RETRACTIONECAM MESSAGE L/G NOT UPLOCKED THAT ECAM WENT AWAY WITHIN A COUPLE SECONDS FOLLOWED BY ECAM MESSAGE L/G DOORS NOT CLOSEDFOLLOWED ECAM TO CYCLE GEAR. GEAR CYCLE OCCURRED NORMALLY AND ALL MESSAGES CLEARED. NO STATUS MESSAGES WHEEL PAGE SHOWED ALL GEAR AND DOORS UP LOCKED AND CLOSED. DECESION MADE TO DIVERT TO MIA AND SWITCH AIRCRAFT. NO EMERGENCLY DECLAIRED AND NOT OVERWEIGHT, LANDED WITHOUT INCIDENT. MAINTENANCE ACCOMPLISHED REMOVAL AND REPLACEMENT OF TARGET 25GA AND SECURED MOUNT BRACKET AT NLG.
